Discussions By Condition: I cannot get a diagnosis.

Constant Anxiety attacks? Substance abuse? Unsure of diagnosis!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: atamask
  • July 9, 2013
  • 05:12 PM

I don't think I've ever been so worried about my health so much as I am now. Currently typing with some slight blurry vision and a constant alertness that won't go away. I've been having some really strange anxiety problems (or so it seems) with my brain. About two nights ago I had a panic attack that woke me out of sleep. It started with a slight burning sensation in my chest which was followed up by a rapid heartbeat and rapid breathing. Since I've only had a panic attack once I thought it was a heart attack. Had my father take me straight to the hospital. The symptoms progressively got worse on the way there, my arms went from tingling to numb. They told me it was just a panic attack and I should follow up with my doctor for further testing.

Now, last night I had the hardest time getting to sleep. I felt the sensation throughout my body again and I told myself to relax and ignore it. My brain didn't like that idea and decided to send me a somewhat...I guess I'll say "shocking?" sensation throughout my body preventing me from drifting off into sleep. It would do this every-single-time I would relax myself enough to go to sleep. Finally I took two Tylenol (acetaminophe) and it managed to shut me down enough to where I could sleep. It was a pretty uncomfortable sleep I might add, I woke up around 7 for work and ended up calling off because the sensation is still there currently. I now feel a warmness in my up shoulders and head. My body feels strung out and nervous. Though my heartbeat is fine and there is no more tingling sensation throughout my body.

I'm 20 years old and I'm really scared about what's happening to me. I'm worried it could be something catastrophic or life threatening/altering.
Now mind you I have some idea as to what might be causing this. I am an idiotic rebellious boy and have done substances in the past. However, I have done so in a manner that I'm sure it won't effect me long term. I don't have drug problems and have never had this before but I will mention several things I've done recently that I believe could be the culprit.

1.Too much THC. I have never smoked weed in my life and I ended up trying it with my friends for the first time a couple weeks ago. I ended up smoking too much and had my FIRST panic attack. I managed to calm down and go to sleep. I have not had any problems whatsoever until now.

2. Caffiene pills. This is recent, I've been taking half of a caffiene pill every day and I truly think this could be the source of my problem. Not sure I'm assuming. I've taken them and haven't had a problem until after a while.

3. this is far fetched for me and I pray this has nothing to do with it...BUT. At the beginning of my summer I ended up doing adderall. (yes I know shame on me) and no problems, it worked like it always does. However......I am worried this might have a connection.

Never used this site before but I really appreciate any help I can get, I will be seeing the doctor. But before then I want to get another opinion because I'm worried to tell him I've done unprescribed medication.

Reply Flag this Discussion

1 Replies:

  • It's very important that you're 100% honest with your doctor about the drugs that you've used in the past. Those are going to be some of the first questions they will ask you, after all, because people who do drugs are known to have all sorts of adverse reactions - some acute and some chronic, and some that might be insidious and pop up sometime later after you've started using the drug(s). I personally am pretty much convinced that what you've been experiencing is totally the result of your drug use. I'm not a doctor, but I've known quite a few people who have gone through similar things after smoking weed or doing other drugs. In fact, if you just look at the back of the bottle of adderall or check the symptoms online anddd voila: Common side effects of Adderall Oral:Upper Abdominal PainLess SevereChronic Trouble SleepingLess SevereLoss of AppetiteLess SevereFeel Like Throwing UpLess SevereThrowing UpLess SevereNervousLess SevereEasily Angered or AnnoyedLess SevereFalse Sense of Well-BeingLess SevereInfrequent side effects of Adderall Oral:Feeling RestlessSevereUrinary Tract InfectionSevereHivesSevereFeverSevereRashSevereTrouble BreathingSevereAllergic Reaction caused by a DrugSevereAnxiousSevereFeeling Anger Toward SomethingLess SevereDry MouthLess SevereIncomplete or Infrequent Bowel MovementsLess SevereInability to have an ErectionLess SevereDrowsinessLess SevereDizzyLess SevereLow EnergyLess SevereExcessive SweatingLess SevereInvoluntary QuiveringLess SevereTaste ProblemsLess SevereWeight LossLess SevereHead PainLess SevereFast HeartbeatLess SevereHeart Throbbing or PoundingLess SevereDiarrheaLess SevereFeeling WeakLess SevereSexual ProblemsLess SevereAltered Interest in Having Sexual IntercourseLess SevereRare side effects of Adderall Oral:Taking Habit Forming DrugsSevereDepressionSevereAggressive BehaviorSevereWorsening Symptoms of Tourette's SyndromeSevereHigh Blood PressureSevereHeart AttackSevereAbnormal Heart RhythmSevereStrokeSevereHepatitis caused by DrugsSevereToxic Epidermal NecrolysisSevereStevens-Johnson SyndromeSevereMental ImpairmentSevereHallucinationSevereFeeling FaintSevereSeizuresSevereChest PainSevereLife Threatening Allergic ReactionSevereGiant HivesSevereReaction due to an AllergySevereMood ChangesSevereMental Disorder with Loss of Normal Personality & RealitySevereChronic Muscle Twitches or MovementsLess SevereDisturbance in the Ability of the Eye to FocusLess SevereDouble VisionLess SevereBlurred VisionLess SevereDilated PupilLess SevereFeeling Unhappy or UnwellLess SevereHypertalkativeLess SevereHair LossLess SevereVoluntary Movement DifficultyLess SevereNumbness and TinglingLess SevereBehaving with Excessive Cheerfulness and ActivityLess SevereThat list is from webmd.com or you can just google it. Those are all of your symptoms right there, if I'm not mistaken? Combined with THC and too much caffeine, this is not so much of a mystery. So my recommendation would be: stop doing drugs, stop taking caffeine pills, and when you see your doctor tell him about your drug use. I would not worry too much, as these symptoms will probably be transient.
    Aaron-o 27 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.